It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenadrine!!!

Re: Xenadrine!!!

[ Back to Messages ]

Message

Posted by mishka on August 02, 2000 at 16:59:26:

In Reply to: Xenadrine!!! posted by Anne on August 02, 2000 at 16:28:51:

: Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.

: I've only been taking one capsule in the AM and one in mid afternoon.

: So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.


I have started it too & it is controlling my appetite. Make sure you eat the required amount of
calories required for weight loss, because your body is going to think it is starving itself
& will burn off muscles, instead of fat.
I am guilty of not exercising the way I should.


Follow Ups




All times are GMT -7. The time now is 10:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!